# SDR 97ZZZX3924

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Slnsby T67M260
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Collar
- Condition: Cracked
- Location: Nlg Strut
- Part time: 900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE NOSE STEERING COLLAR ON NOSE STRUT WAS FOUND CRACKED.  A ONE-TIME INSPECTION WAS PERFORMED FOR THE REST OF THE FLEET (57).  EIGHTEEN AIRCRAFT WERE FOUND WITH NOSE WHEEL STEERING COLLAR CRACKED.  UNKNOWN CAUSE AND NO RECOMMENDATION AT THIS TIME.
